# SDR AALA202112298946

- Difficulty date: December 16, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U1
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR ZEE ANGLE AT BS 992 BETWEEN LBL 37 AND LBL 42. REPLACED ZEE ANGLE PER AARD 51-00-05-1 AND SRM 51-40-02.
